# SDR ASAA2022052838505

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,186 hours, 10,225 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL FILLER CAP PACKING IS DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG OIL FILLER CAP PACKING AND INSPECTED FILLER CAP. NO DAMAGE NOTED REF B737-900 AMM 79-11-01-300-801-F00. NO OTHER DEFECTS NOTED.
